MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 PPS LTD ACET SHELL 52E; Prosthesis, Hip

Zimmer Biomet, Inc. G7 PPS LTD ACET SHELL 52E; Prosthesis, Hip
Catalog Number 010000663
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial hip replacement procedure, a size 51 acetabular cup was trialed for fit.Initial stability was confirmed, and the surgical team was instructed to use a size 52 acetabular prosthesis.Following implantation, the acetabular cup was also reported to be stable.After securing the cup, the ceramic liner was opened and inserted.The edges were leveled, and an impactor was used to seat the liner.However, the ceramic liner fractured during impaction.Following the ceramic liner fracture, it was discovered that the previously stable acetabular cup had become slightly loose.The surgeon immediately thoroughly irrigated the acetabulum with water and removed the entire prosthesis.After adjusting the cup angle, a new size 52 acetabular cup was implanted and secured with two screws.The replacement cup was reported to be very stable.The liner was then opened and implanted, and the procedure was completed successfully.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4) d10: biolox delta cer lnr 36mm e item: 110003634 lot: 3265707 bone screw self-tapping 6.5 mm dia.50 mm length item: 00625006550 lot: 67084885 g2: foreign ¿ china the reported device has been returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 PPS LTD ACET SHELL 52E
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50882045
Report Number0001825034-2026-02844
Device Sequence Number9826581
Product Code PBI
UDI-Device Identifier00880304524224
UDI-Public(01)00880304524224(17)350725(10)J7976404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000663
Device Lot NumberJ7976404
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Patient SexUnknown